# SDR TRBACPCP20090026

- Difficulty date: December 31, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 27,828 hours, 29,686 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 27,828 hours, 29,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WATER DRAIN VALVE SURROUNDING SKIN FOUNDED WITH CORROSION.  PERFORMED TEMPORARY REPAIR OF RT WING INNER DRAIN VALVE SKIN IAW EO NR E2-57MR-359 (BETWEEN RIB 4 AND 5) FOR 500FC.
